# SDR REXA2020021230193

- Difficulty date: January 23, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 24,646 hours, 24,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R140021
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP LOWER SKIN HAS DENT WITH GOUGE LOCATED AT FLAP STATION 74.8 (24.4"" OTBD OF INBD END), 5.1"" FWD OF TRAILING EDGE. MEASURES APPROX. 1.0"" X 1.0"" X 0.040"" WITH GOUGE.                              
REMOVED AND REPLACED DAMAGED I/B FLAP SKIN IAW CRJ 200 SRM 57-52-00 REPAIR 3.
